# SDR DHL200180249C

- Difficulty date: November 26, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47723471
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT AFT PRESSURE BULKHEAD FITTING CRACKED 1 IN STA 1900 TO LT FITTING .  REMOVED CRACKED FITTING PER SRM 51-1-20.  CLEANED TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED NEW FITTING PER SRM 51-1-20.  PREFORMED PERSSURIZATION CHK PER JOB CARD 8-21-30 002.
